# SDR SWIA2020033049702

- Difficulty date: February 8, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 UPPER CORE COWL TRAILING EDGE CHAFED MULTIPLE AREAS.        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED #2 CORE COWL TRAILING EDGE IAW BOMBARDIER CMM.
